# SDR SWAA2013021212598

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 23,878 hours, 22,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB LOWER HAD CORROSION.  R & R PAN IAW SRM.
